# SDR HALA2019042900202

- Difficulty date: April 26, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N202HA
- Make and model: Airbus A321-271N
- Aircraft serial: 07917
- Aircraft time: 4,747 hours, 1,059 cycles
- Engine: Iae PW1122GJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Warning Light
- Condition: False Activation
- Location: Nr 1 Chip Detect
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - RECALL PAGE SHOWS ENGINE 1 CHIP DETECTOR FAULT. // PERFORMED INSPECTION OF THE MAGNETIC CHIP DETECTORS AMM 79-00-00-281-802-A (NOTED NO METAL PARTICLES). VISUAL INSPECTION OF #1 ENGINE OIL FILTER AMM 79-00-00-210-809-A, RUN #1 ENGINE MESSAGE CLEARED, AIRCRAFT OK TO CONTINUE SERVICE.
